MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BLUSELECT 8.0, REPLACEMENT INNER CANNULA, NON-FEN, 50/BX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BLUSELECT 8.0, REPLACEMENT INNER CANNULA, NON-FEN, 50/BX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/858/080
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that they had fit issues with the device.This issue was related to their previous reports where the inner cannula was not clicking in place in the trach and can slide right out.Additionally, it was stated that the defect was seen at umroi facilities when an rt highlighted the issue after he and a nurse practitioner encountered fit problems with several patients.A different lot number was found that worked for the patient, and the staff was informed.There was patient involvement and no adverse event reported.
 
Additional Manufacturer Narrative
G1 - contact office email and h4 - device mfg date; correction.D9: date returned to mfg.: 9/17/2024.Two unopened device samples from the reported lot number were received for evaluation.The complaint was confirmed.The cause was due to manufacturing.The manufacturing inspection procedure was updated to add detailed instructions for the use of the inspection gage and add acceptance criteria.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
BLUSELECT 8.0, REPLACEMENT INNER CANNULA, NON-FEN, 50/BX
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20271750
Report Number9617604-2024-00744
Device Sequence Number17996957
Product Code BTO
UDI-Device Identifier15019517077865
UDI-Public(01)15019517077865(17)281011(10)4435055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/858/080
Device Lot Number4435055
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown